# SDR SWAA2023090696553

- Difficulty date: September 3, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP OVERHEAD STOWAGE BIN EMERGENCY LIGHTS POSITION 5 AND 6 LT SIDE AT PASSENGER CABIN (2 EA) 2023-491894<[01] REPLACED OVERHEAD STOWAGE BIN EMERGENCY LIGHTS POSITION 5 AND 6 LT SIDE AT PASSENGER CABIN (2 EA) IAW B737-700 AMM 33-51-03-960-801 TEST IS OK;[02] COMPLETE TASK CERTIFIED
